# SDR 95FDEA00116

- Difficulty date: February 4, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N507FE
- Make and model: Boeing 727-25
- Aircraft serial: 18278
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Clip
- Part number: 65453136
- Condition: Damaged
- Location: Bs 4oo
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MECHANICAL DAMAGE FOUND ON STR CLIP AT BS 400 STR 6L.  REMOVED AND REPLACED STR CLIP AT BS 400 STR 6L.
